# SDR AUS20010632

- Difficulty date: June 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 12116013
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD LANDING GEAR ATTACHMENT FITTING CRACKED. CRACK LENGTH 19.05MM (0.75IN).
